MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 11-6401
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The removed locking screw was returned for evaluation.Review of production records identified no issues related to production or inspection that may be associated to the reported event.Evaluation is in progress.
 
Event or Problem Description
At approximately eighteen months post-operatively, a surgical procedure was performed to replace a disengaged locking screw.
 
Additional Manufacturer Narrative
Fields updated: h2: type of follow-up: device evaluation, h3: device evaluated: yes and h6: investigation findings and investigation conclusion codes.

Brand Name
SALVO SPINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key17392508
Report Number3004638600-2023-00007
Device Sequence Number8811311
Product Code NKB
UDI-Device Identifier10840642163704
UDI-Public10840642163704
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-6401
Device Lot Number664V171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown